# SDR SWAA2020123038852

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 31,118 hours, 18,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Condition: Dragging
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY SLIDE ATTACHMENT CHAIN IS DRAGGING.
